Problems and results on diophantine approximations
Compositio Mathematica, Volume 16 (1964), p. 52-65
@article{CM_1964__16__52_0,
     author = {Erd\"os, P\'al},
     title = {Problems and results on diophantine approximations},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     pages = {52-65},
     zbl = {0131.04803},
     mrnumber = {179131},
     language = {en},
     url = {http://www.numdam.org/item/CM_1964__16__52_0}
}
Erdös, P. Problems and results on diophantine approximations. Compositio Mathematica, Volume 16 (1964) pp. 52-65. http://www.numdam.org/item/CM_1964__16__52_0/

J.F. Koksma [1] Diophantische Approximationen, Ergebnisse Math. u. Grenzgeb. Vol. 4 Heft 4, Berlin 1936. | JFM 62.0173.01 | Zbl 0012.39602

J. Cigler and G. Helmberg [2] Neuere Entwicklungen der Theorie der Gleichverteilung, Jahresbericht D.M.V. 64 (1961), 1-50. | MR 125102 | Zbl 0109.03404

P. Erdös [3] Some unsolved problems, Publ. Math. Inst. Hung. Acad. Sci. 6 (1961), 221-254. | MR 177846 | Zbl 0100.02001

T. Van Aardenne-Ehrenfest [4] On the impossibility of a just distribution, Indigationes math. 11 (1949), 264-269. | MR 32717 | Zbl 0035.32002

K.F. Roth On irregularities of distribution, Mathematika,1 (1954), 73-79. | MR 66435 | Zbl 0057.28604

B.L. Van Der Waerden [5] Beweis einer Baudetschen Vermutung, Archiv Viskunde (2) 15 (1928), 212 - 216, for further problems and results in this direction see | JFM 53.0073.12

R. Rado Studien zur Kombinatorik, Math. Zeitschrift 36 (1933) 424 - 480. | JFM 59.0896.13 | MR 1545354 | Zbl 0006.14603

P. Erdös and G. Szekeres [6] On the product Πnk-1(1-zak), Acad. Serbe des Sci. 13 (1959), 29 - 34. | Zbl 0097.03302

F.V. Atkinson [7] On a problem of Erdös and Szekeres. Canadian Math. Bull. 4 (1961), 7-12. | MR 126426 | Zbl 0119.04304

P. Erdös and P. Turán [8] On a problem in the theory of uniform distribution I, II. Indigationes math. 10 (1948) 370-378, 406-413. | MR 27895 | Zbl 0032.26902

J.F. Koksma [9] Some theorems on diophantine inequalities, Math. Centrum Amsterdam Scriptum 5 (1950), | MR 38379 | Zbl 0038.02803

P. Szüsz On a problem in the theory of uniform distribution (written in Hungarian) C.r. first Hungarian Math. Congress 461-472 (1952). | Zbl 0048.28001

P. Erdös and P. Turán [10] On the distribution of roots of polynomials, Annals of Math. 51 (1950), 105-119. | MR 33372 | Zbl 0036.01501

I.M. Vinogradov [11] Über die Abschätzung trigonometrischer Summen mit Primzahlen, Isvestija Akad. Nauk. SSSR Ser. mat 12 (1948), 225 - 248. | Zbl 0033.16401

J.W.S. Cassels [12] Some metrical theorems in diophantine approximation, Proc. Cambridge Phil. Soc. 46 (1950), 209-218. | MR 36787 | Zbl 0035.31902

P. Erdös and J.F. Koksma [13] On the uniform distribution mod 1 of sequences {f(n, θ)}, Indig. Math. 11 (1949), 299-302. | Zbl 0035.32101

P. Erdös and I.S. Gál [13] On the law of the iterated logarithm, Indig. Math. 17 (1955) 65-84. | MR 69309 | Zbl 0068.05403

A.J. Khintchine [14] Ein Satz über Kettenbruche mit arithmetischen Anwendungen, Math. Zeitschrift 18 (1923), 289-306, see p. 303 - 304. | JFM 49.0159.03 | MR 1544632

F. Riesz [15] Sur la théorie ergodique, Comment. Math. Helv. 17 (1945), 221- 289. | MR 14218 | Zbl 0063.06500

P. Erdös [16] On the strong law of large numbers, Trans. Amer. Math. Soc. 67 (1949), 51-56. | MR 32971 | Zbl 0034.07201

J.F. Koksma [17] Estimations de fonctions à l'aide d'intégrales de Lebesgue, Bull. Soc. Math. Belg. 6 (1958-54) 4-18. | MR 67177 | Zbl 0058.04902

E. Hlawka [18] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Cise. Mat. Palermo 4 (1955), 33-47. | MR 74489 | Zbl 0065.26402

G.M. Petersen Almost convergence and uniformly distributed sequences, quarterly J. of Math. Oxford II Ser. 7 (1956), 188-191. | MR 95812 | Zbl 0072.28302

See also F.R. Keogh, B. Lawton and G.M. Petersen, Well distributed sequences, Canad. J. Math. 10 (1958), 572-576. | MR 95813 | Zbl 0085.27103

A.J. Khintchine [19] Einige Sätze über Kettenbrüche mit Anwendungen auf die Theorie der Diophantischen Approximationen Math. Ann. 92 (1924), 115 -125. | JFM 50.0125.01

R.J. Duffin and A.C. Schaeffer [20] Khintchine's problem in metric diophantine approximation, Duke Math. J. 8 (1941), 243 - 255, | JFM 67.0145.03 | MR 4859 | Zbl 0025.11002

J.W.S. Cassels, Some metrical theorems in diophantine approximation I. Proc. Cambridge Phil. Soc. 46 (1950), 209 - 218. | MR 36787 | Zbl 0035.31902

S. Hartman and P. Szüsz [21] On congruence classes of denominators of convergents, Acta Arith. 6 (1960), 179-184. See also | MR 117189 | Zbl 0094.25804

P. Szüsz Verallgemeinerung und Anwendungen eines Kusminschen Satzes, ibid. 7 (1962),149-160, | MR 153621 | Zbl 0104.27401

and P. Süsz, Über die metrische Theorie der Diophantischen Approximationen (will soon appear in Acta Arith.).

E. Hecke [22] Über analytische Funktionen und die Verteilung der Zahlen mod 1, Abh. math. Semin. Hamburg Univ. 1 (1922) 54-76, | JFM 48.0197.03

A. Ostrowski Miszellen IX and XVI, Notiz zur Theorie der Diophantischen Approximationen und zur Theorie der linearen Diophantischen Approximationen. Jahresbericht der Deutschen Math. Ver. 36 (1927), 178 - 180und 39 (1930), 34-46). | JFM 56.0184.01

P. Erdös, P. Szusz and P. Turán [23] Remarks on the theory of diophantine approximation, Coll. Math. 6 (1958), 119-126. | MR 102498 | Zbl 0087.04305

H. Kesten [24] Some probabilistic theorems on diophantine approximations, Trans. Amer. Math. Soc. 103 (1962), 189-217. | MR 137692 | Zbl 0105.03805

H. Kesten [25] Uniform distribution mod 1, Annals of Math. 71 (1960), 445-471. | MR 113864 | Zbl 0101.03803

W.J. Leveque [26] On uniform distribution modulo a subdivision, Pacific J. of Math. 3 (1953), 757-771. | MR 59323 | Zbl 0051.28503